# SDR CALA2024100702589

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 62,529 hours, 26,180 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A883110
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EA 5310-08195 OP002 CRACK FOUND ON SECOND LOWER FASTNER AT R/ H NO.3 WINDOW FRAME REF AAR N/R 9909581 ACCOMPLISHED R/H SIDE NO.3 WINDOW FRAME POST PERMANENT REPAIR.   EA 5310-08195 REV ORIG OP004 WHICH CONSIST ON R/H NO.3 WINDOW FRAME INSP COLD WORKING AND FREEZE PLUG INSTALLATION AND FRAME STRAIGHT FASTNER PATTERN PERMANENT REPAIR INSTALLATION
